English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/11392

Title: Blocking Neville elimination algorithm for exploiting cache memories
Author(s): Alonso Velázquez, Pedro
Cortina Parajón, Raquel
Díaz Rodríguez, Susana Irene
Ranilla Pastor, José
Issue date: 2009
Publisher version: http://dx.doi.org/10.1016/j.amc.2008.06.023
Citation: Applied Mathematics and Computation, 209(1), p. 2-9 (2009); doi:10.1016/j.amc.2008.06.023
Format extent: p. 2-9
URI: http://hdl.handle.net/10651/11392
ISSN: 0096-3003
Local identifier: 20090764
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias